# SDR IU6R20121220

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737
- System (JASC): 3200 · Landing Gear System
- Part: Housing
- Part number: 511531
- Condition: Damaged
- Location: Mounting Hole
- Component: Shuttle Valve
- Component part number: 50592
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HOLE IN MOUNTING HOLE.
